# SDR ASOA20140124020

- Difficulty date: January 24, 2014
- Submitted: January 25, 2014
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145LR
- Aircraft serial: 145338
- Aircraft time: 32,115 hours, 24,506 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: NA14521446413
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK.  APU GROUNDING SHUNT BAR WAS FOUND CORRODED AT FRAME 80.  MAINTENANCE FABRICATED AND INSTALLED A REPAIR DOUBLER AT FRAME 80 FOR THE GROUNDING BAR MOUNT IAW EC 5310-01544, REV C.  ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
